RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 516–526 (Mi mz12147)  

Commutators of Fractional Maximal Operator on Orlicz Spaces

V. S. Gulievabc, F. Deringoza, S. G. Hasanovcd

a Ahi Evran University
b Peoples' Friendship University of Russia, Moscow
c Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences
d Ganja State University

Abstract: In the present paper, we give necessary and sufficient conditions for the boundedness of commutators of fractional maximal operator on Orlicz spaces. The main advance in comparison with the existing results is that we manage to obtain conditions for the boundedness not in integral terms but in less restrictive terms of supremal operators.

Keywords: Orlicz space, fractional maximal operator, commutator, BMO.

Funding Agency Grant Number
Azerbaijan National Academy of Sciences 02.a03.21.0008
Ahi Evran University FEF.A4.17.009
The research of V. S. Guliyev was supported in part by the Presidium of the Azerbaijan National Academy of Science 2015 and by the Ministry of Education and Science of the Russian Federation (project mo. 02.a03.21.0008).
The research of F. Deringoz was supported in part by the Ahi Evran University Scientific Research (grant no. FEF. A4.17.009).


DOI: https://doi.org/10.4213/mzm12147

Full text: PDF file (503 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 498–507

Bibliographic databases:

UDC: 517
Received: 03.08.2017

Citation: V. S. Guliev, F. Deringoz, S. G. Hasanov, “Commutators of Fractional Maximal Operator on Orlicz Spaces”, Mat. Zametki, 104:4 (2018), 516–526; Math. Notes, 104:4 (2018), 498–507

Citation in format AMSBIB
\Bibitem{GulDerHas18}
\by V.~S.~Guliev, F.~Deringoz, S.~G.~Hasanov
\paper Commutators of Fractional Maximal Operator on Orlicz Spaces
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 516--526
\mathnet{http://mi.mathnet.ru/mz12147}
\crossref{https://doi.org/10.4213/mzm12147}
\elib{http://elibrary.ru/item.asp?id=35601240}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 498--507
\crossref{https://doi.org/10.1134/S0001434618090171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056758138}


Linking options:
  • http://mi.mathnet.ru/eng/mz12147
  • https://doi.org/10.4213/mzm12147
  • http://mi.mathnet.ru/eng/mz/v104/i4/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    References:31
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020